Contact: +91-9711224068
International Journal of Applied Research
  • Multidisciplinary Journal
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

ISSN Print: 2394-7500, ISSN Online: 2394-5869, CODEN: IJARPF

International Journal of Applied Research

Vol. 6, Issue 5, Part C (2020)

On the characterizations of integer solutions to the positive pellian equation

Author(s)
A Vijayasankar, Sharadha Kumar and MA Gopalan
Abstract
The hyperbola represented by the binary quadratic equation (known as positive pellian equation) is analyzed for finding its non-zero distinct integer solutions. A few interesting relations among its solutions are presented. Also, knowing an integral solution of the given hyperbola, integer solutions for other choices of hyperbolas and parabolas are presented. Also, employing the solutions of the given equation, special Pythagorean triangle is constructed. The formulation of second order Ramanujan Numbers with base numbers as real integers and Gaussian integers is illustrated.
Pages: 157-161  |  249 Views  4 Downloads
How to cite this article:
A Vijayasankar, Sharadha Kumar, MA Gopalan. On the characterizations of integer solutions to the positive pellian equation . Int J Appl Res 2020;6(5):157-161.
Call for book chapter
International Journal of Applied Research